# SDR 2011FA0000036

- Difficulty date: December 30, 2010
- Submitted: January 21, 2011
- Operation: General aviation
- Aircraft: N35377
- Make and model: Cessna 172I
- Aircraft serial: 17256740
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(GY1R) UPON INSP OF THE RT INBD FLAP, THE FLAP TRACK HAD EXCESSIVE MOVEMENT WHICH REVEALED A CRACKED REAR SPAR AT THE LOWER FLAP TRACT ATTACH POINT AND A CRACKED INBD FLAP TRACK LOWER BRACKET SECTION.  THE PROBABLE CAUSE WAS THAT THE FLAP WAS OUT OF RIG, CAUSING THE FLAP TO BE DRAWN UP TOO TIGHT INTO THE FLAP CHANNEL.  RECOMMENDATIONS: PROPER FLAP RIGGING AND FLAP INSPECTIONS.
